# SDR BJNA010602

- Difficulty date: June 15, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD ACCESS DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER BMM 33-51-71, OPS CHECK NORMAL.  (M)
